# SDR SWAA2021042064349

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 47,745 hours, 28,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 & L1 DOOR EXIT SIGN MISSING DIRECTIONAL ARROW REMOVED AND REPLACED R1 & L1 DOOR EXIT SIGN PER AMM 355101.
